Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18
  1. #1
    musclestack is online now Productive Member
    Join Date
    Mar 2005
    Posts
    2,075

    Does PCT cause depression? please help

    Hey, guys. I went to the doctor today to get a prescription for my depression. I mentioned that I just ended my Test, Deca cycle about a month ago, and told him that I am using Clomid for PCT. He gave me prescription and also told me to stop the Clomid immediately because that may be what's causing my mood swing. Any thoughts?

  2. #2
    stevebeginer is offline New Member
    Join Date
    Jun 2005
    Posts
    21
    trust the doc thats what he gets all the cash for

  3. #3
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Clomid can cause some user's to experience depression. There are many thread's on this, do a search and read on people experiences with the drug.

    The depression is usually caused by an imbalance in hormone levels which effects your mood greatly. Look at women on PMT! They get moody and upset easily! It's due to the same reason...Hormones!

    I have read that some people suggest taking Clomid just before bedtime, this may help with its deppressive effects.

    Also take some Tribulas during PCT at 4g/ED.

    Good Luck.

  4. #4
    dive_kid's Avatar
    dive_kid is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Canada Ehh...
    Posts
    2,170
    well I think that may be wrong. depression will be caused by a lack of test in the body. not clomid. the sooner test levels return to normal the sooner you will feel better. keep your head up bro, think happy. it will all be good soon

  5. #5
    dive_kid's Avatar
    dive_kid is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    Canada Ehh...
    Posts
    2,170
    Quote Originally Posted by bigswiftos
    Clomid can cause some user's to experience depression. There are many thread's on this, do a search and read on people experiences with the drug.

    The depression is usually caused by an imbalance in hormone levels which effects your mood greatly. Look at women on PMT! They get moody and upset easily! It's due to the same reason...Hormones!

    I have read that some people suggest taking Clomid just before bedtime, this may help with its deppressive effects.

    Also take some Tribulas during PCT at 4g/ED.

    Good Luck.
    I agree with this

  6. #6
    Benches505's Avatar
    Benches505 is offline 75% HGH 25% Testosterone
    Join Date
    Feb 2004
    Posts
    3,366
    The depression is caused by your lack of hormones rather than the post cycle therapy . I would not stop taking the clomid, especially if you are not fully recovered yet.

  7. #7
    TiptronicSoldier's Avatar
    TiptronicSoldier is offline Associate Member
    Join Date
    Apr 2003
    Location
    Texas
    Posts
    175
    Yeah I felt somewhat depressed when I was taking clomid. I didn't want to go to the doctor because I knew it would be a matter of time for my hormones to get back to normal. I felt like such a bitch when I was on the clomid, especially when I was on the higher doses. I have no symptons anymore though, now that Im back to normal I feel great. Events that go on during your PCT can really affect how you turn out.

  8. #8
    Join Date
    Dec 2004
    Location
    Colorado & California
    Posts
    562
    Dont stop your clomid. All of my gear got stolen right before PCT and I didnt have any money to buy more, going through PCT cold turkey was easily one of the worst experiences in my life. Anti-depressants help, but your hormone imbalance is causing the depression, keep that in mind.

  9. #9
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Quote Originally Posted by Benches505
    The depression is caused by your lack of hormones rather than the post cycle therapy. I would not stop taking the clomid, especially if you are not fully recovered yet.
    I agree. I have never had issues with PCt, in fact, I actually feel pretty damn good and I do lONGG cycles...

    Peace,

    BLT

  10. #10
    forsz is offline Associate Member
    Join Date
    May 2005
    Posts
    167
    I have NO experience yet with post-cycle; but i DO have lots of experience with rebound from a variety of medications... so i very strongly agree with dive kid and benches. Ur test production shut down -- and THEN u stopped adding test. We're talking HORMONES here !!! LOL With all due respect, don't depend on the doc to do ur thinking for u -- no matter how much u pay him. Unless he especially treats juicers, u'll know more on the subject after 10 hours of targetted research than he'll ever know. If u suspect clomid, switch to Nolva or try a LITTLE arimidex .

  11. #11
    100%NATURAL-theGH's Avatar
    100%NATURAL-theGH is offline Senior Member
    Join Date
    Nov 2003
    Location
    City of Angels
    Posts
    1,622
    Quote Originally Posted by forsz
    I have NO experience yet with post-cycle; but i DO have lots of experience with rebound from a variety of medications... so i very strongly agree with dive kid and benches. Ur test production shut down -- and THEN u stopped adding test. We're talking HORMONES here !!! LOL With all due respect, don't depend on the doc to do ur thinking for u -- no matter how much u pay him. Unless he especially treats juicers, u'll know more on the subject after 10 hours of targetted research than he'll ever know. If u suspect clomid, switch to Nolva or try a LITTLE arimidex.
    Sorry bro but bad advice.. although they say Nolva can help restore your natural test... I personally don't believe it.. and Arimidex isn't going to do anything but block estrogen... you need something to restore you natural test and clomid is the best way to go... it MAY cause a little depression but it's better to get it out of the way than to be a complete mess for months and months as your body rebounds!

  12. #12
    thebrakes is offline Associate Member
    Join Date
    Jan 2005
    Posts
    317
    Quote Originally Posted by 100%NATURAL-theGH
    Sorry bro but bad advice.. although they say Nolva can help restore your natural test... I personally don't believe it.. and Arimidex isn't going to do anything but block estrogen... you need something to restore you natural test and clomid is the best way to go... it MAY cause a little depression but it's better to get it out of the way than to be a complete mess for months and months as your body rebounds!
    NO, NO NO...nolva CAN restore test production; it's clinically verified. some studies even show it rebounding test FASTER than clomid.

    in my personaly experience though, clomid works better and faster, and i've done all sorts of PCT.

    and it ISN'T just the low test that is causing the depression. strictly nolva PCT's dont result in nearly the amount of emotional "weakness" that clomid begets. not that i advise stopping use...just stay the course - it'll all be over soon.

  13. #13
    RA's Avatar
    RA
    RA is offline Grade A Beef
    Join Date
    Apr 2005
    Location
    Getting madcow treatments
    Posts
    18,715
    Take the drug for depression, take the clomid, and take some nolva. Just wait it out, we all go through it.

  14. #14
    musclestack is online now Productive Member
    Join Date
    Mar 2005
    Posts
    2,075
    Thanks, fellas.

  15. #15
    punchrf's Avatar
    punchrf is offline Anabolic Member
    Join Date
    Oct 2004
    Location
    nor cal
    Posts
    3,093
    i've tried no pct after cycle and with clomid/nolva and the no pct i felt better but did not return to normal for a long time and lost a lot of gains. clomid makes me have vivid dreams but return to normal much faster. go with the clomid. i think most of the depression is just low test levels.

  16. #16
    Duke of Earl's Avatar
    Duke of Earl is offline Senior Member
    Join Date
    Mar 2004
    Location
    Europe
    Posts
    1,350
    and it ISN'T just the low test that is causing the depression. strictly nolva PCT's dont result in nearly the amount of emotional "weakness" that clomid begets

    I agree - I use clomid during cycle sometimes & it can still make me a little down, just not as bad as it does in PCT - I find taking my clomid before bed really helps.
    The only problem with stopping the clomid during PCT is that it'll take longer to restore your natrual hormonal balance & it may result in a greater loss of your gains, which in itself can get you down - the other option is to cut your dose of clomid a little (eg instead of 100mg try 50mg)

    Good luck

  17. #17
    forsz is offline Associate Member
    Join Date
    May 2005
    Posts
    167
    I guess it's too late now; but what about HCG and Nolva?

  18. #18
    jd1890 is offline New Member
    Join Date
    Mar 2011
    Posts
    1
    hey guys new to this. basically i did my cycle wrong and i really need help. i ran PH ..halotest 25 for 4 weeks . i did nolva for 2 weeks , went on spring break drank and didnt take it. i started feeling really depressed and getting bad thoughts and feel weird around everyone i talk to and i am really down about it. should i continue doing the nolva or what should i do get back to normal???? please help i know i messed up but i need help with the recovery.

    should i do nolva still or completely stop or get something for the depression ? please help thanks guys

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •